Here are a few generally accepted options available to you over the counter from pharmacies or health food stores, online supplement suppliers etc:
*Dextromethorphan (DXM, primary ingredient in cough suppressants) -- I suggest capsules or Delsym liquid (the latter being far more expensive but lasts twice as long and may produce better results because it's metabolized differently by the body into a different ratio of the two primary metabolites), in roughly the dose recommended for coughing....read up on this in google for more tips on its use for this purpose. DXM can partially suppress NMDA receptor activity, which is one of the pathways that is over-exciting your nervous system right now in the absence of external opioids.
*Magnesium: muscle cramps/back spasms, mild effects on the hyperalgesia you're experiencing, acts as a mild NMDA antagonist like DXM but via somewhat different receptor profiles so using multiple NMDA antagonists can be safe and achieve better results in my personal experience (and that of many other people -- these can also be used to help combat, prevent and mitigate opiate tolerance but that's a topic for another time!)
*L-Theanine (amino acid): also an NMDA antagonist, though weaker than DXM and perhaps a bit stronger than magnesium.....considerable calming effect via acting on GABA, but is quite safe in doses significantly higher than usually suggested on the label: do your own research to decide dosing for yourself, but I've taken upwards of 600mg at a time on occasion for anxiety and opiate withdrawal symptoms with no undesirable effects of any kind, as have many others.
*GABA: if you don't have access to benzodiazepines, Lyrica or Neurontin etc (all of which act on GABA receptors/pathways), taking this with or without L-Theanine can have a mild calming effect and help mitigate the over-activation of your nervous system in the sudden absence of opiate agonists which you are physically dependent on.
*Loperamide (diarrhea, stomach/digestive issues, in higher doses can help actually take the edge off withdrawals but greatly exceeding the recommended OTC dosage isn't something I go around suggesting.....read up on using loperamide for withdrawal and decide for yourself how to approach this one)
*Ashwagandha: This is a somewhat more unusual one, and a bit challenging for some people's digestion; I suggest doing your research first before deciding whether to add this to your list of withdrawal self-treatment options but it can definitely be an effective one. Has applications for both withdrawal symptom relief and mitigating tolerance.
*Lactoferrin: another supplement you can get at health food stores/online supplement suppliers etc, which acts against nitric oxide, another excitatory neurochemical that is working to over-amp your nervous system in withdrawals and is involved in both pain states as well as opiate tolerance. Has the fringe benefit of being a powerful natural antibiotic (it is one of the chief immune aiding agents in mammalian breast milks).
*Melatonin: aids with sleep obviously, also can fight tolerance, has minor withdrawal symptom relief traits.
*D-Phenylalanine: blocks an enzyme that breaks down your natural endorphins, can have mild benefits for alleviating withdrawal. Doses for this purpose range from 500mg to 3-4 grams per day. Should be very safe, though obviously not if you have PKU (phenylketonuria), a sensitivity to phenylalanine. Generally if you have PKU, you know it.
I hope this helps....If I think of anything else I'll be sure to post another reply to this thread. Good luck.....I've never been in quite exactly the same position you're in, but for various reasons I've certainly had more than my fair share of experience with withdrawal during tapers, unexpected pharmacy errors/delays in getting orders in, mistakes made by my doctor in writing prescriptions, etc etc so you definitely have my sympathy and I'm sure that of many of the others here!
The good news would seem to be that when the new week begins you should be able to get this taken care of and get your next pain med fill soon....I know it seems like an eternity right now, and this will definitely be a good reminder for both you and your doctor(s) to take extra precautions to ensure that there is some kind of buffer for situations like this, so that you're not going to immediately run out if there is a delay -- particularly right before a weekend like this -- in getting a new prescription....you'd think that I myself would have long since had a perfect system for preventing this sort of thing but I am actually having some problems with my pharmacy at the moment too; I'm not in acute withdrawal because of it, thankfully, but it certainly has thrown a wrench into the works of my current tapering plan and you have my utmost sympathy!
Please do update us when you can.....